# SDR ASAA2013101708669

- Difficulty date: October 17, 2013
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E SLAT LOWER T/E HAS POSSIBLE CRACK AT RIVET HEAD, MARKED.  ACFT GROUNDED. REPAIRED NR 2 L/E SLAT LOWER T/E SKIN IAW SRM 57-43-01-2R-6.
